| Model Number |
SRLP-220 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture/deflation and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported right side ¿rupture/deflation' and "capsular contracture, baker grade iii'' device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening device on radius side assessed, as unidentified (tear) opening (shell thickness was within specification).Pain: unable to confirm, as it is a medical event.Not related to the device.Capsular contracture: unable to confirm, as it is a medical event.Not related to the device.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, right side "rupture/deflation".And "capsular contracture, baker grade iii''.Device has been explanted and replaced.